# SDR C2XA01CL147

- Difficulty date: June 24, 2001
- Submitted: June 25, 2001
- Operation: Air carrier
- Aircraft: N87557
- Make and model: Beech 1900D
- Aircraft serial: UE246
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 70522
- Condition: Shorted
- Location: Rt Engine
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLE  FLT 3307  THE CREW REPORTED RIGHT ENGINE FIRE DETECTION SYSTEM WOULD NOT TEST.  MAINTENANCE REPLACED RIGHT ENGINE FIRE DETECTION CABLE ASSEMBLY.  OPERATIONAL CHECKS WERE GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.
